Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone experienced excessive hair loss AFTER stopping Effexor?  Just when some of my other symptoms have started to improve (muscle weakness in arms and legs), NOW I've been losing hair like crazy for the past month.  I stopped Effexor "cold turkey" in February.  Could this be causing my hair loss now?  I had my thyroid checked and everything came back normal, other than a slightly low T3(total).  Mine was 72 (76-181 is normal).

Loading...

Wish I could help. I think the effexxor has caused my hair loss so I'm getting off it
Reply

Loading...

Hi,  Having the same problem!! Dermatologist says shedding goes through cycles, takes a few mos. shedding should stop as quickly as it started. Hair will grow back.XD

Reply

Loading...

ive been off effexor for over a year now, ive had hair loss since then, ive become VERY depressed, gone to a hormone specialist as he gave me a pill to hopefully help only been on that a few weeks, hasnt helped so far :( i just really want it to stop! 9 years of those pills did a number on my body and hormones!

Reply

Loading...


Yes this happened to me. My hair used to be shiny & thick and healthy, since stopping effexor over a year ago it has thinned and feels brittle with split ends. Has yours improved yet?
Reply

Loading...


Has your hair improved?
Reply

Loading...


Has your hair improved yet?
Reply

Loading...


I certainly hope so... Stopped Effexor after almost a year... stopped it in Sept 2014 and was told the same thing after allllllll my tests came back normal... shedding... follicles screwed up and needing to stabilize... ugggh
Reply

Loading...

did it get any better?
Reply

Loading...

Same happening me around 5 months after going cold turkey-(at least I hope it's the effexor) did yours grow ba k?
Reply

Loading...

Hi, I'm experiencing the same thing with my hair. Hair shedding & thinning. I've been off for 1month. Hair still is damaged. Did yours ever grow back. Cau
se my hairline is receiving bad. I'm a female & this feels like a nightmare.
Reply

Loading...

I recently stopped Effexor as well, it took me 2 months to wean off I went from 250mg-150-75mg and then I stopped. It was so difficult to do. But I could deal with having my life depend on taking this medicine everyday otherwise the withrawl side effects wouldn't even let me leave my bed. 2 month later now, I have so much hair loss, hair thinning, breakage etc, I'm still struggling with photosensitive/ increased reactivity for my skin and eyes. Although I have finally stopped having hyperhidrosis, which I am so thankful for but I really still don't like the idea of losing all my hair.
Reply

Loading...

I have this!! I have one spot of alopecia (round bald spot) and heavy shedding. I say heavy but I cant tell if it is more than the norm. After the one patch went missing I started being hyper vigilant about the hair loss--so I really cant tell. I took about 4 months to come off 75 mg effexor and the hair loss happened during. I also went through an extreme period of psychological stress which can cause hair loss. Going to the doctor this week to see if they can identify anything. Has your hair loss stopped?
Reply

Loading...